MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM VIDEO ENDOSCOPE EC-760R-V/L; COLONOSCOPE AND ACCESSORIES

FUJIFILM CORPORATION FUJIFILM VIDEO ENDOSCOPE EC-760R-V/L; COLONOSCOPE AND ACCESSORIES
Model Number EC-760R-V/L
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code Laceration(s) (1946)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is refering to complaint number (b)(4).
 
Event or Problem Description
On (b)(6) 2023 fujifilm healthcare americas corporation was informed of an event involving ec-760r-v/l.It was reported that the scope is spraying a double water stream out of the distal tip, there is difficulty putting the first step through the water channel and the blue water indicator ring around the water button needs to be replaced.The patient received minor micro tearing of the mucosa.No intervention or treatment was needed.There was no procedure delay.

Brand Name
FUJIFILM VIDEO ENDOSCOPE EC-760R-V/L
Common Device Name
COLONOSCOPE AND ACCESSORIES
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 25885 38
JA  2588538
MDR Report Key18419341
Report Number1000513161-2023-00086
Device Sequence Number6883393
Product Code FDF
UDI-Device Identifier14547410358688
UDI-Public(01)14547410358688(11)201101
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEC-760R-V/L
Device Catalogue NumberN/A
Device Lot NumberN/A
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/18/2023
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/29/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown